Convergence en loi des H-variations d'un processus gaussien stationnaire sur R
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 3, p. 265-282
@article{AIHPB_1989__25_3_265_0,
     author = {Guyon, Xavier and Le\'on, Jos\'e Rafael},
     title = {Convergence en loi des H-variations d'un processus gaussien stationnaire sur R},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {3},
     year = {1989},
     pages = {265-282},
     zbl = {0691.60017},
     mrnumber = {1023952},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1989__25_3_265_0}
}
Guyon, Xavier; Leon, José. Convergence en loi des H-variations d'un processus gaussien stationnaire sur R. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 3, pp. 265-282. http://www.numdam.org/item/AIHPB_1989__25_3_265_0/

[1] W. Feller, An Introduction to Probability Theory and its Application, Tome II, J. Wiley, 1966. | MR 210154 | Zbl 0138.10207

[2] M. Guel'Fand et N. Ya. Vilenkin, Generalized Functions, vol. 4: Applications of Harmonic Analysis, Acad. Press, 1964. | MR 173945

[3] M. Rosenblatt, Independence and Dependence, Proc. 4th Berkeley Symposium on Math. Stat. and Proba., 1961, p. 431-443. | MR 133863 | Zbl 0105.11802

[4] B. Simon, The P(Φ)2 Euclidian Quantum Field Theory, Princeton Univ. Press, 1974. | MR 489552 | Zbl 1175.81146

[5] M. Taqqu, Weak Convergence to Fractional Brownian Motion and to the Rosenblatt Process, Z. W. verb. Geb., vol. 31, 1975, 287-303. | MR 400329 | Zbl 0303.60033

[6] M. Rosenblatt, Some Limit Theorems for Partial Sums of Quadratic Forms in Stationary Gaussian Variables, Z. W. veb. Geb., vol. 49, 1979, p. 125-132. | MR 543988 | Zbl 0388.60048

[7] R.L. Dobrushin et P. Major, Non Central Limit Theorems for Non-Linear Functional of Gaussian Fields, Z. W. verb. Geb., vol. 50, 1979, p. 27-52. | MR 550122 | Zbl 0397.60034

[8] M. Taqqu, Convergence of Integrated Processes of Arbitrary Hermite Rank, Z. W. verb. Geb., vol. 50, 1979, p. 53-83. | MR 550123 | Zbl 0397.60028

[9] M. Taqqu, Law of the Iterated Logarithm for Sums of Non-Linear Functions of Gaussian Variables that Exhibit a Long Range Dependence, Z. W. verb. Geb., vol. 40, 1977, p. 203-238. | MR 471045 | Zbl 0358.60048

[10] P. Major, Multiple Wiener-Ito Integrals, L.N.M., n° 849, Springer-Verlag, 1981. | MR 611334 | Zbl 0451.60002

[11] P. Breuer et P. Major, Central Limit Theorems for Non-Linear Functionals of Gaussian Fields, J. Multi. Anal., vol. 13, 1981, p. 425-441. | MR 716933 | Zbl 0518.60023

[12] X. Guyon, Variations des Champs Gaussiens stationnaires, Application à l'identification, Proba. Th. Rel. Fields, vol. 75, 1987, p. 179-193. | MR 885461 | Zbl 0596.60051

[13] J. Ortega, On the Variation of Gaussian Processes and Fields, Preprint U.C.V., Caracas, 1988. | MR 1058507

[14] L. De Haan, On Regular Variation and its Application to the Weak Convergence of Sample Extremes, Mathematical Centre Tracts n° 032, Math. Centre, Amsterdam, 1970. | MR 286156 | Zbl 0226.60039